# SDR SWAA2025020382868

- Difficulty date: January 3, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS867 AND LBL10 AFT CARGO COMPARTMENT 2024-773933<[01] REPLACED ANGLE LOCATED BS867 AND LBL10 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9; DWG: 149A8102 SHEET: 17 REV: - AND DWG: 149A8104 SHEET: 1 REV: B.  SEE INDIVIDUAL SIGNS OFF BELOW.;[02] REPLACED ANGLE LOCATED BS867 AND LBL10 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9; DWG: 149A8102 SHEET: 17 REV: - AND DWG: 149A8104 SHEET: 1 REV: B.  SEE INDIVIDUAL SIGNS OFF BELOW.
